# SDR DL757041054

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 57,384 hours, 28,444 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: 111101020714
- Part serial: CV000175
- Condition: Smoke
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1870 ATL-GSP REPORTED SMOKE/HAZE IN THE CABIN AND AT THE SAME TIME THE STBY INVERTER STATUS MSG DISPLAYED ON THE EICAS SYSTEM.  UPON ARRIVAL GSP THE CONTRACT MECH CONFIRMED A STRONG ODOR IN THE FWD E/E COMPARTMENT AND NOTED THAT THE STBY INVERTER WAS DEFINITELY THE SOURCE OF THE SMOKE/ODOR.  REPLACED INVERTER.
